# SDR 751PA0023

- Difficulty date: September 24, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N751PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,113 hours, 17,543 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE DISCONNECTS WHEN CAPTURING ALTITUDE EPR & SPD SWITCHES WON'T ENGAGE.  PLACED ON MEL 22-11-4. 09/26/2003:  REPLACED NR 1 FLAP/SLAT ELECTRIC UNIT & OPS CHECKED OK PER MM 22-11-00.  REMOVED MEL 22-11-4.
